Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic “perikernels”
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, p. 169-225
@article{BSMF_1992__120_2_169_0,
     author = {Bros, Jacques and Viano, G.A.},
     title = {Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic ``perikernels''},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {2},
     year = {1992},
     pages = {169-225},
     doi = {10.24033/bsmf.2183},
     zbl = {0770.47007},
     mrnumber = {94a:32008},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1992__120_2_169_0}
}
Bros, J.; Viano, G.A. Connection between the algebra of kernels on the sphere and the Volterra algebra on the one-sheeted hyperboloid : holomorphic “perikernels”. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 169-225. doi : 10.24033/bsmf.2183. http://www.numdam.org/item/BSMF_1992__120_2_169_0/

[1-a] Faraut (J.). - Algèbre de Volterra et transformation de Laplace sphérique, Séminaire d'Analyse Harmonique de Tunis, 1981, exposé n° 29.

[1-b] Faraut (J.). - Algèbres de Volterra et transformation de Laplace sphérique sur certains espaces symétriques ordonnés, Sympos. Math., t. 29, 1987, p. 183-196. | MR 90e:43006 | Zbl 0656.43003

[2] Faraut (J.) and Viano (G.A.). - Volterra algebra and the Bethe-Salpeter equation, J. Math. Phys., t. 27, 1986, p. 840-848. | MR 87c:81090 | Zbl 0586.45004

[3] Hörmander (L.). - Uniqueness theorems and wavefront sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., t. 24, 1971, p. 671-704. | Zbl 0226.35019

[4] Sato (M.), Kawai (T.) and Kashiwara (M.). - Hyperfunctions and pseudodifferential equations, Lecture Notes in Math., t. 287, 1973, p. 265-529. | MR 54 #8747 | Zbl 0277.46039

[5-a] Iagolnitzer (D.). - Microlocal essential support of a distribution and decomposition theorems an introduction, in “Hyperfunctions and Theoretical Physics”, Lecture Notes in Math., t. 449, 1975, p. 121-132. | MR 52 #11583

[5-b] Iagolnitzer (D.). - Analytic structure of distributions and essential support theory, in Structural analysis of collision amplitudes. - R. Balian and D. Iagolnitzer, North Holland, Amsterdam, New York, Oxford, 1976. | MR 57 #17278

[6] Bony (J.M.). - Équivalence des diverses notions de spectre singulier analytique, Séminaire Goulaouic-Schwartz, École Polytechnique, Palaiseau, 1976-1977, exposé n° 3. | Numdam | Zbl 0367.46036

[7] Pham (F.). - Introduction à l'étude topologique des singularités de Landau, Mémorial des Sciences Mathématiques 164. - Gauthier-Villars, Paris, 1967. | MR 37 #4837 | Zbl 0157.27503

[8] Bros (J.) and Pesenti (D.). - Fredholm theory in complex manifolds with complex parameters : analyticity properties and Landau singularities of the resolvent, J. Math. Pures Appl., t. 58, 1980, p. 375-401. | MR 82c:81039 | Zbl 0407.32001

[9] Martineau (A.). - Distributions et valeurs au bord des fonctions holomorphes, Cours international d'été sur la théorie des distributions, Lisbonne 1964. | MR 36 #2833

[10] Leray (J.). - Le calcul différentiel et intégral sur une variété complexe (Problème de Cauchy III),, Bull. Soc. Math. France, t. 87, 1959, p. 81-180. | Numdam | MR 23 #A3281 | Zbl 0199.41203

[11] Bremermann (H.J.). - Thesis, Schrift. Math. Inst. Univ. Münster 5, 1951. | Zbl 0066.06101

[12] Painlevé (P.). - Sur les lignes singulières des fonctions analytiques, Ann. Fac. Sci. Toulouse Math. 2, t. B27, 1887, p. 27-29 (article reproduit dans “Oeuvres de Paul Painlevé”, tome II, p. 55-57, Éditions du C.N.R.S., Paris, 1974). | JFM 20.0404.01 | Numdam

[13-a] Bros (J.) and Glaser (V.). - L'enveloppe d'holomorphie de l'union de deux polycercles, preprint CERN, (unpublished), 1961.

[13-b] Bros (J.). - Les problèmes de construction d'enveloppes d'holomorphie en théorie quantique des champs, Séminaire Lelong, Paris, exposé n° 8, 1962. | Numdam | Zbl 0141.08805

[13-c] Bros (J.). - Propriétés algébriques et analytiques de la fonction de n points en théorie quantique des champs, Thèse Univ. Paris, 1970.

[14] Bros (J.), Epstein (H.), Glaser (V.) and Stora (R.). - Quelques aspects globaux des problèmes d'edge-of-the-wedge, in “Hyperfunctions and Theoretical Physics”, Lecture Notes in Math., t. 449, 1975, p. 185-218. | MR 54 #7849 | Zbl 0317.32013